# SDR SCNA95068

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: MS1557081
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT HAD TWO BULBS INOPERATIVE.  RELAMPED L2 EMERGENCY EXIT LIGHT AND OPS CHECKED GOOD IAW 33-50-00.
